# SDR IPXA09855655

- Difficulty date: April 16, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV 852-W4-10 REPAIR DOUBLER CHAFED/GOUGED AND HAS FASTENERS WITH SHORT E D  RT WING LEADING EDGE LOWER SKIN XFS 257, 47 INCHES FWD OF WING FRONT SPAR (ABOVE NR 3 PYLON).  REPAIRED PER DC8 SRM 57-2-1A FIG 2.
